REAL

A limit theorem for randomly stopped independent increment processes on separable metrizable groups

Becker-Kern, Peter and Pap, Gyula (2007) A limit theorem for randomly stopped independent increment processes on separable metrizable groups. Mathematische Nachrichten, 280 (15). pp. 1664-1680. ISSN 0025-584X

[img] Text
1120293.pdf
Restricted to Registered users only

Download (210Kb) | Request a copy

Abstract

In the spirit of the classical random central limit theorem a general limit theorem for random stopping in the scheme of infinitesimal triangular arrays on a separable metrizable group is presented. The approach incorporates and generalizes earlier results for normalized sequences of independent random variables on both separable Banach spaces and simply connected nilpotent Lie groups originated by Siegel and Hazod, respectively.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 12:12
Last Modified: 08 Apr 2013 12:12
URI: http://real.mtak.hu/id/eprint/4666

Actions (login required)

View Item View Item